# SDR DALA2025080405805

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,625 hours, 43,850 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L, DOOR OXYGEN PANEL OPENED BUT MASKS DID NOT FALL OUT.  CLOSED 2L DOOR O2 MASK PANEL.
